Jump to content
ACN Latitudes Forums
  • Trigger-Book-Horizontal-png

Recommended Posts

Hi , I am new to the site and just would like to get some one else's thoughts--my son is nine and has tics for about a year and a half --he is on Clonidine which is being weaned because it is so sedating. I am trying a more natural approach with magnesium, calcium and b vitamins. However over the last week I have noticed an increase in tics is there a chance I am giving him to much? I have also read that someone of you have tried the Natural calm any suggestions would be greatly apppreciated.

 

Thanks so much

Share this post


Link to post
Share on other sites

hello and welcome

I moved your post to it's own thread

 

my son cannot tolerate B complex vitamins and so takes them individually instead

 

it's hard to say whether you have given too much without knowing dose, age, weight etc

 

I would tend to think the increase i tics is more likely due to weaning off the clonidine

Share this post


Link to post
Share on other sites

Hi Dee45,

Welcome!! Did you see Kim's post titled "mag & B6". It isn't far below this. Apparently it's a good combo for kids with TS.

My son's Dr even suggested the very same thing. So it seems like you could be on the right track. As Chemar said, the increase in tics could be to do with going off the meds.

Also, a sign of magnesium dose being too high is loose stools. Then you know to cut back a little.

My son turns 9 next month and was diagnosed last April, just after his b'day.

But certainly have a read of Kim's post and go to the link. Seems like the mag & b6 could be a good start for these kids.

 

Lyn.

Share this post


Link to post
Share on other sites

Welcome!

 

I can tell you that my son does not take the B complex either, but we tried it for a while. I can tell you that the amino acids worked the best to reduce tics for us. GABA, Acetyl L Carnitine, and NAC. We have used Magnesim Taurate for a long time too...Cardiovascular brand, and I think it did a lot.

 

I started with a new Dr. one week ago. I stopped my supplements and went to hers....well no amino acids/greatly reduced magnesium intake and the tics are back.

 

I hope you find a good all natural path! Most people here will tell you that no artificials/preservatives is also key.....hot dogs are a HUGE tic trigger for my son!!

 

Good luck....keep reading....this site is where I found my son's recipe for reducing tics!!!!

Share this post


Link to post
Share on other sites

Thanks to all of you that replied. I think I am going to look at amino acids as well--I guess throught trial and error some combination will eventually work. Thanks again and God bless.

 

Deannathanks

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...